32 Publications (Page 1 of 2)
2019
Clique immersion in graph products
Collins, Karen L⋅Heenehan, Megan E and Mc Donald, Jessica
2019-08-27. | Journal Article
 
List-Edge-Coloring Triangulations with Maximum Degree 5
Harrelson, Joshua and Mc Donald, Jessica
2019-09-03. | Journal Article
 
List-edge-colouring planar graphs with precoloured edges
Harrelson, Joshua⋅Harrelson, Joshua⋅Mc Donald, Jessica⋅McDonald, Jessica⋅Puleo, Gregory J and Puleo, Gregory J
European Journal of Combinatorics, vol. 75, pp. 65, January 2019. | Journal Article
 
On clique immersions in line graphs
Guyer, Michael and Mc Donald, Jessica
2019-09-17. | Journal Article
 
Upper bounds for inverse domination in graphs
Krop, Elliot⋅Krop, Elliot⋅McDonald, Jessica⋅Mc Donald, Jessica⋅Puleo, Gregory J and Puleo, Gregory J
2019-07-12. | Journal Article
2018
Non-monochromatic Triangles in a 2-Edge-Coloured Graph
DeVos, Matt⋅Mc Donald, Jessica and Montejano, Amanda
2018-09-26. | Journal Article
 
Packing and covering directed triangles
Mc Donald, Jessica⋅McDonald, Jessica⋅Puleo, Gregory J⋅Puleo, Gregory J⋅Tennenhouse, Craig and Tennenhouse, Craig
2018-06-22. | Journal Article
 
The list chromatic index of simple graphs whose odd cycles intersect in at most one edge
Mc Donald, Jessica⋅McDonald, Jessica⋅Puleo, Gregory J and Puleo, Gregory J
Discrete Mathematics, vol. 341, (no. 3), pp. 722, March 2018. | Journal Article
2017
3-Flows with Large Support
DeVos, Matt⋅Mc Donald, Jessica⋅Pivotto, Irene⋅Rollová, Edita and Šámal, Robert
2017-01-25. | Journal Article
 
Application of an Extremal Result of Erdős and Gallai to the (n,k,t) Problem
Noble, Matt⋅Noble, Matt⋅Johnson, Peter⋅Johnson, Peter⋅Hoffman, Dean⋅Hoffman, Dean⋅McDonald, Jessica and Mc Donald, Jessica
Theory and Applications of Graphs, vol. 4, (no. 2), pp. 5, 2017-00-00. | Journal Article
 
List-edge-colouring planar graphs with precoloured edges
Harrelson, Joshua⋅Harrelson, Joshua⋅Mc Donald, Jessica⋅McDonald, Jessica⋅Puleo, Gregory J and Puleo, Gregory J
2017-09-12. | Journal Article
 
t$-cores for $(\Delta+t)$-edge-colouring
Mc Donald, Jessica and Puleo, Gregory J
2017-10-24. | Journal Article
2016
On a limit of the method of Tashkinov trees for edge-colouring
Asplund, John and Mc Donald, Jessica
Discrete Mathematics, vol. 339, (no. 9), pp. 2238, 2016-09-06. | Journal Article
 
Packing Steiner trees
DeVos, Matt⋅Mc Donald, Jessica and Pivotto, Irene
Journal of Combinatorial Theory, Series B, vol. 119, pp. 213, July 2016. | Journal Article
2015
On Galvin orientations of line graphs and list-edge-colouring
Mc Donald, Jessica
2015-08-07. | Journal Article
 
The list chromatic index of simple graphs whose odd cycles intersect in at most one edge
Mc Donald, Jessica⋅McDonald, Jessica⋅Puleo, Gregory J and Puleo, Gregory J
2015-07-21. | Journal Article
2014
A list analog of Vizing's Theorem for simple graphs with triangles but no other odd cycles
Mc Donald, Jessica
2014-07-02. | Journal Article
 
A minimum degree condition forcing complete graph immersion
Devos, Matt⋅Dvořák, Zdeněk⋅Fox, Jacob⋅Mc Donald, Jessica⋅Mohar, Bojan and Scheide, Diego
Combinatorica, vol. 34, (no. 3), pp. 298, 20140600. | Journal Article
 
Packing Triangles in Weighted Graphs
Chapuy, Guillaume⋅DeVos, Matt⋅Mc Donald, Jessica⋅Mohar, Bojan and Scheide, Diego
SIAM Journal on Discrete Mathematics, vol. 28, (no. 1), pp. 239, 2014-01-00. | Journal Article
2013
Average Degree in Graph Powers
DeVos, Matt⋅Mc Donald, Jessica and Scheide, Diego
Journal of Graph Theory, vol. 72, (no. 1), pp. 18, January 2013. | Journal Article
 
Packing Steiner Trees
DeVos, Matt⋅Mc Donald, Jessica and Pivotto, Irene
2013-07-29. | Journal Article
2012
A note on forbidding clique immersions
DeVos, Matt⋅Mc Donald, Jessica⋅Mohar, Bojan and Scheide, Diego
2012-07-09. | Journal Article
 
Immersing complete digraphs
DeVos, Matt⋅Mc Donald, Jessica⋅Mohar, Bojan and Scheide, Diego
European Journal of Combinatorics, vol. 33, (no. 6), pp. 1302, August 2012. | Journal Article
 
Kempe Equivalence of Edge-Colorings in Subcubic and Subquartic Graphs
Mc Donald, Jessica⋅Mohar, Bojan and Scheide, Diego
Journal of Graph Theory, vol. 70, (no. 2), pp. 239, 2012-06-00. | Journal Article
 
On characterizing Vizing's edge colouring bound
Haxell, Penny and Mc Donald, Jessica
Journal of Graph Theory, vol. 69, (no. 2), pp. 168, February 2012. | Journal Article